# SDR DALA2025063004850

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,347 hours, 42,054 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 9584 PER ERA 621136-14AD WORKING CARD 5720-01103-01B. FUEL LEAK FOUND DURING INSPECTION OF RH WING AFT LOWER SKIN DOUBLER AT XRS=164. CORRECTIVE ACTION: COMPLIED WITH PRI 621136-14AD REV A REV 0 (7125286)
